Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 39, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2020, 1:22 AM CDT for Langlade County, Lincoln County, Oneida County, Wisconsin. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2020, 1:22 AM CDT (06:22 UTC)
- Expired
- Jul 19, 2020, 2:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Langlade County, WI, Lincoln County, WI, Oneida County, WI
The radar
The Green Bay radar (KGRB), 143 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 9:44 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 293 J/kg
- Mixed-layer CIN
- -321 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
567
WUUS53 KGRB 190622
SVRGRB
WIC067-069-085-190700-
/O.NEW.KGRB.SV.W.0039.200719T0622Z-200719T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
122 AM CDT Sun Jul 19 2020
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northeastern Lincoln County in north central Wisconsin...
Southeastern Oneida County in north central Wisconsin...
Northwestern Langlade County in north central Wisconsin...
* Until 200 AM CDT.
* At 122 AM CDT, a severe thunderstorm was located near Gilbert, or
22 miles southwest of Rhinelander, moving east at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Tomahawk, Harrison, Parrish, Birch Trails Girl Scout Camp, Gilbert,
Pearson, Veterans Memorial County Park, Elcho, Enterprise and
Summit Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4545 8983 4555 8905 4547 8904 4546 8903
4533 8899 4527 8979
TIME...MOT...LOC 0622Z 261DEG 39KT 4537 8971
HAIL...0.75IN
WIND...60MPH
$$
Cooley3 follow-up statements
526
WWUS53 KGRB 190636
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
136 AM CDT Sun Jul 19 2020
WIC067-069-085-190700-
/O.CON.KGRB.SV.W.0039.000000T0000Z-200719T0700Z/
Lincoln WI-Oneida WI-Langlade WI-
136 AM CDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHEASTERN LINCOLN...SOUTHEASTERN ONEIDA AND NORTHWESTERN
LANGLADE COUNTIES...
At 134 AM CDT, a cluster of strong to severe thunderstorms was
located near Harrison, or 15 miles south of Rhinelander, moving east
at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Harrison, Parrish, Pearson, Veterans Memorial County Park, Elcho,
Enterprise, Summit Lake, Dudley, Kelly Lynn Bog Natural Area and Post
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4547 8962 4555 8905 4547 8904 4546 8903
4533 8899 4528 8967
TIME...MOT...LOC 0634Z 254DEG 41KT 4542 8951
HAIL...0.75IN
WIND...60MPH
$$
Cooley446
WWUS53 KGRB 190651
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
151 AM CDT Sun Jul 19 2020
WIC069-190700-
/O.CAN.KGRB.SV.W.0039.000000T0000Z-200719T0700Z/
Lincoln WI-
151 AM CDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.
LAT...LON 4550 8941 4555 8905 4547 8904 4546 8903
4533 8899 4530 8942 4545 8943
TIME...MOT...LOC 0650Z 278DEG 31KT 4539 8932
$$
WIC067-085-190700-
/O.CON.KGRB.SV.W.0039.000000T0000Z-200719T0700Z/
Oneida WI-Langlade WI-
151 AM CDT Sun Jul 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES...
At 150 AM CDT, a severe thunderstorm was located near Parrish, or 17
miles south of Rhinelander, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Parrish, Pearson, Veterans Memorial County Park, Elcho, Enterprise,
Lennox, Summit Lake, Kelly Lynn Bog Natural Area, Post Lake and
Pelican Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4550 8941 4555 8905 4547 8904 4546 8903
4533 8899 4530 8942 4545 8943
TIME...MOT...LOC 0650Z 278DEG 31KT 4539 8932
HAIL...0.75IN
WIND...60MPH
$$
Cooley087
WWUS53 KGRB 190658
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
158 AM CDT Sun Jul 19 2020
WIC067-085-190707-
/O.EXP.KGRB.SV.W.0039.000000T0000Z-200719T0700Z/
Oneida WI-Langlade WI-
158 AM CDT Sun Jul 19 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ONEIDA AND
NORTHWESTERN LANGLADE COUNTIES WILL EXPIRE AT 200 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.
Remember, a Severe Thunderstorm Warning still remains in effect for
northeast Langlade County.
LAT...LON 4550 8941 4555 8905 4547 8904 4546 8903
4533 8899 4530 8942 4545 8943
TIME...MOT...LOC 0657Z 261DEG 39KT 4540 8922
$$
CooleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 10:41 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jul 18, 10:41 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1041 PM CDT Sat Jul 18 2020 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Sunday Issued at 136 PM CDT Sat Jul 18 2020 Expecting skies to continue to clear over the next few hours allowing temperatures to warm up a few more degrees. Heat indices therefore still have a shot to be around 100 and will let the Heat Advisory continue. Any isolated showers over central Wisconsin caused my some warm air advection should taper off in the next few hours. Tricky forecast for tonight with varying solutions on how the MCS will evolve. For now focused on following the synoptic forcing with the mid level wave and frontogenesis. Convection could start in north central Wisconsin as early as 7pm. There will be plenty of instability, low level shear, and moisture that brings a concern for severe storms. As these storms move from northwest Wisconsin to the southeast severe storms with gusts 60-70 mph will be a concern. Can't rule out some quarter size hail, but as the QLCS develops, we'll have to watch for the potential of brief spin-up tornadoes as shear vectors align with storms. Also expect some heavy downpours causing locally heavy rainfall as precipitable water values around around 2-2.25 inches. Once the front passes early Sunday morning we'll start to dry out and skies will become sunny. Should be a pleasant end to the weekend with highs in the upper 70s to low 80s and breezy west to northwest winds gusting 20-30 mph. .LONG TERM...Sunday Night Through Saturday Issued at 136 PM CDT Sat Jul 18 2020 Sunday Night through Tuesday… With the system having pushed through we will start to see weak high pressure build in behind with a period of zonal flow through the day Monday. This will likely keep the region mostly dry through the day. Into Tuesday, an upper level shortwave will likely push into the region likely being associated with a weak surface low that could bring some showers and weak storms across the area late Tuesday. There remains some uncertainty but the best chances for showers and storms will be across northern Wisconsin so expect decent chances for some precipitation. Wednesday through Saturday… Behind the shortwave and surface low passing through overnight Tuesday a large scale ridge will drape itself over the entire central US with fairly strong high pressure over the Great Lakes region. Although this ridge will remained draped over the region for the period, a few embedded shortwaves will be possible. But the uncertainty with any embedded shortwaves within the large scale ridge remains very uncertain at this point. Into the weekend we may start to see some movement in the ridge as some of the models suggest but that is a bit too uncertain at this point. Otherwise expect fairly nice temperatures to start this period with some potential for a warm up as we head into the weekend. && .AVIATION...for 06Z TAF Issuance Issued at 1041 PM CDT Sat Jul 18 2020 The main aviation concern will be the potential for a line of strong to severe thunderstorms moving from west to east tonight into early Sunday morning. Expected damaging winds in excess of 60 mph to be possible with the storms along with hail and heavy rainfall. MVFR/IFR conditions can be expected with the strongest thunderstorms and heavies rain. Hi-Res model solutions have most of the precipitation and thunderstorms exiting the eastern TAF sites by 12Z. VFR conditions along with gusty winds to around 20 kts, can be expected for much of the day Sunday into Sunday evening. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RAH LONG TERM......AK AVIATION.......Cooley
Hazardous weather outlook, Jul 18, 2:54 PM CDT, 10 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI Issued by National Weather Service Milwaukee/Sullivan WI 254 PM CDT Sat Jul 18 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 254 PM CDT Sat Jul 18 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight A Heat Advisory remains in effect for portions central, east central, and northeast Wisconsin until 8PM for heat indices of 95-105. Severe thunderstorms are possible tonight. While large hail and isolated tornadoes are possible, damaging winds are likely the greatest threat. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Thunderstorms are possible at times in the upcoming work week, mainly Tuesday and again around Friday. It is too early to determine whether these storms will be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. LMZ521-522-541>543-192000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 254 PM CDT Sat Jul 18 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Gusty south winds and large waves could make conditions hazardous for small craft in the Lake Michigan nearshore waters this afternoon and evening. Thunderstorms could also pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Sunday through Saturday The probability of widespread hazardous weather is low.
In the hours before
Special weather statement, Jul 19, 12:11 AM CDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Green Bay WI 1211 AM CDT Sun Jul 19 2020 WIZ005-010-018-019-190600- Langlade WI-Vilas WI-Oneida WI-Lincoln WI- 1211 AM CDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN...SOUTHERN VILAS...ONEIDA AND NORTHWESTERN LANGLADE COUNTIES UNTIL 100 AM CDT... At 1210 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Lac Du Flambeau to near Jump River. Movement was east at 50 mph. Winds in excess of 50 mph will be possible with these storms. Locations impacted include... Rhinelander, Eagle River, Tomahawk, Newbold, Harrison, Woodboro, Parrish, Gilbert, Tripoli and Squirrel Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for north central Wisconsin. LAT...LON 4590 9004 4596 8913 4539 8911 4533 9005 TIME...MOT...LOC 0510Z 250DEG 64KT 4594 8996 4534 9076 Cooley
Special weather statement, Jul 19, 12:41 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1241 AM CDT Sun Jul 19 2020
WIZ005-011-190630-
Vilas WI-Forest WI-
1241 AM CDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FOREST AND
SOUTHEASTERN VILAS COUNTIES UNTIL 130 AM CDT...
At 1240 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Johnson Lake Barrens Natural Area, or 12 miles
northwest of Eagle River, moving east at 45 mph.
Winds in excess of 45 mph will be possible with this storm.
Locations impacted include...
Eagle River, Phelps, Kentuck Lake Campground, Conover, Alvin,
Luna-White Deer Campground, Franklin Lake Campground, Sayner, Anvil
Lake Campground and Land O Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
north central and northeastern Wisconsin.
LAT...LON 4614 8910 4602 8882 4603 8878 4602 8878
4603 8877 4602 8871 4590 8869 4590 8961
4610 8965 4617 8928
TIME...MOT...LOC 0540Z 254DEG 36KT 4603 8947
CooleyLocal storm report, Jul 19, 12:51 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1251 AM CDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL RHINELANDER 45.63N 89.41W
07/19/2020 E1.00 INCH ONEIDA WI LAW ENFORCEMENT
&&
BERSCHSpecial weather statement, Jul 19, 1:05 AM CDT, 17 minutes before
Special Weather Statement National Weather Service Green Bay WI 105 AM CDT Sun Jul 19 2020 WIZ010-018-019-190700- Langlade WI-Oneida WI-Lincoln WI- 105 AM CDT Sun Jul 19 2020 ...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...SOUTHEASTERN ONEIDA AND NORTHWESTERN LANGLADE COUNTIES UNTIL 200 AM CDT... At 104 AM CDT, Doppler radar was tracking a cluster of strong thunderstorms around Gilbert, or 23 miles southwest of Rhinelander, moving east at 40 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Tomahawk, Harrison, Parrish, Gilbert, Tripoli, Dutch Corners, Birch Trails Girl Scout Camp, New Wood Wildlife Area, Veterans Memorial County Park and Bradley. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 500 AM CDT for north central Wisconsin. LAT...LON 4521 9004 4555 9003 4555 8907 4520 8903 TIME...MOT...LOC 0604Z 267DEG 21KT 4541 8979 Cooley
Local storm report, Jul 19, 1:14 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
114 AM CDT SUN JUL 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM TSTM WND DMG 1 S THREE LAKES 45.78N 89.16W
07/19/2020 ONEIDA WI LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 45 SOUTH OF THREE LAKES. TIME
ESTIMATED BY RADAR.
&&
KURIMSKISpecial weather statement, Jul 19, 1:21 AM CDT, 1 minute before
Special Weather Statement
National Weather Service Green Bay WI
121 AM CDT Sun Jul 19 2020
WIZ030-035-190700-
Wood WI-Marathon WI-
121 AM CDT Sun Jul 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND WESTERN
MARATHON COUNTIES UNTIL 200 AM CDT...
At 121 AM CDT, Doppler radar was tracking a strong thunderstorm near
Loyal, or 16 miles north of Neillsville, moving east at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Marshfield, Abbotsford, Spencer, Colby, Stratford, Marathon City,
Edgar, Athens, Rib Falls and Hewitt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
central Wisconsin.
LAT...LON 4503 9031 4505 8979 4469 8982 4468 8985
4445 8984 4450 9032
TIME...MOT...LOC 0621Z 271DEG 31KT 4478 9050
BerschThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 11:54 PM CDT | Special Weather Statement | GRB | Vilas | 36 min |
| Jul 19, 12:11 AM CDT | Special Weather Statement | GRB | Oneida | 49 min |
| Jul 19, 12:22 AM CDT | Severe Thunderstorm Warning | GRB | Oneida | 53 min |
| Jul 19, 12:41 AM CDT | Special Weather Statement | GRB | Vilas | 49 min |
| Jul 19, 12:51 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida | 39 min |
| Jul 19, 1:05 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 55 min |
| Jul 19, 1:21 AM CDT | Special Weather Statement | GRB | Marathon | 39 min |
| Jul 19, 1:24 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 36 min |
| Jul 19, 1:40 AM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Langlade, Marinette, Oconto | 80 min |
| Jul 19, 2:08 AM CDT | Special Weather Statement | GRB | Wood | 67 min |
| Jul 19, 2:15 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 60 min |
| Jul 19, 2:22 AM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Oconto, Shawano | 38 min |
| Jul 19, 2:36 AM CDT | Marine Dense Fog Advisory | GRB | 2 hr | |
| Jul 19, 2:48 AM CDT | Special Weather Statement | GRB | Portage | 42 min |
| Jul 19, 2:58 AM CDT | Special Weather Statement | GRB | Marinette, Menominee, Oconto, Shawano | 47 min |
| Jul 19, 3:18 AM CDT | Special Marine Warning | GRB | 57 min | |
| Jul 19, 3:20 AM CDT | Special Weather Statement | GRB | Waushara | 55 min |
| Jul 19, 3:32 AM CDT | Special Weather Statement | GRB | Door, Kewaunee | 43 min |
| Jul 19, 3:38 AM CDT | Special Marine Warning | GRB | 82 min | |
| Jul 19, 3:46 AM CDT | Severe Thunderstorm Warning | GRB | Door | 44 min |
| Jul 19, 4:00 AM CDT | Special Weather Statement | GRB | Brown, Calumet, Manitowoc, Winnebago | 60 min |
| Jul 19, 4:40 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 35 min |
| Jul 19, 4:44 AM CDT | Special Marine Warning | GRB | 61 min | |
| Jul 19, 4:55 AM CDT | Special Marine Warning | GRB | 53 min | |
| Jul 19, 9:39 AM CDT | Small Craft Advisory | GRB | 12 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.